# SDR 96ZZZX3910

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8269T
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107022
- Engine: Lyc LTO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring Seat
- Part number: LW16475
- Condition: Failed
- Location: Valve
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE OPERATOR INCURRED AN IN-FLIGHT FAILURE.  INSPECTION REVEALED VALVE SEAT FAILED.  SUBMITTER STATED THIS UNIT WAS NOT REPLACED DURING LAST OVERHAUL BECAUSE LYCOMING SB 447A FAILED TO LIST LTO-360-E1A6D AS AN EFFECTED ENGINE.  SUBMITTER STATED AD 80-14-07 NEGLECTED TO ADDRESS THIS ENGINE MODEL POSSIBLY IN ERROR.
